# SDR A6WA200940610

- Difficulty date: September 22, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND (2X) ON AFT ANGLE OF PILOT BULKHEAD AT FS 280.00, RBL 9.0 AND LBL 9.0.  REPAIR PERFORMED ON PILOT BULKHEAD AT FS 280.00, RBL 9.0 AND LBL 9.00 WL 73.10 IAW REO 601R-53-11-136 REV "A".  (K)
